Ask an expert
Question

23 Feb 2004

Nauseas and Ovulation
I get very nauseas when I ovulate for about a week or so. I wake up at night thinking I'm going to throw up and just feel constant waves of nauseas which is not affected by whether or not I eat. It's quite debilitating! It only happens every second or third menstrual cycle. I don't have medical aid and when I went to my gp she said I should try taking starflower oil capsules or go on the pill. Is there no other way of getting rid of this? I don't want to go on the pill because then you get your periods like every month whereas now I get it every 40 - 60 days only. Is there something wrong with me? I'm in my mid twenties, healthy and fit. Please help! I'm desperate.
Answer 392 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you are only having a period every 40-60 days, there is an imbalance in your hormones. You should see a doctor to have this sorted out as it can have complications in the long term. If you cannot afford a private doctor, a government hospital will help you.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.